# SDR YENA2023122201640

- Difficulty date: December 18, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 8,677 hours, 1,286 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,677 hours, 1,286 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 9090120201
- Part serial: A0062420
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,677 hours, 1,286 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS)' ENG 1 FIRE LOOP B FAULT; REFERENCE TSM 26-12-00-810-804A BITE CHECK OF FDU OK. PERFORMED RESISTANCE CHECKS ACROSS AGB CORE AND PYLON LOOPS "B". ALL WITHIN ALLOWABLE LIMITS. NO DAMAGES NOTED TO LOOPS DURING VISUAL INOP. AS PRECAUTIONARY REPLACED ENG #1 FDU AGB LOOP B AND CORE VENT LOOP B. MDDR CLEARED. MX-4 UPDATED.'
